Affordable Access

Access to the full text

On construction of a class of nonlinear resilient functions

Authors
  • Liu, Wenfen1
  • Li, Shiqu1
  • 1 Information Engineering Institute, Dept. of Appl. Math., Zhengzhou, 450002 , Zhengzhou
Type
Published Article
Journal
Applied Mathematics-A Journal of Chinese Universities
Publisher
Editorial Committee of Applied Mathematics
Publication Date
Sep 01, 1999
Volume
14
Issue
3
Pages
251–258
Identifiers
DOI: 10.1007/s11766-999-0033-y
Source
Springer Nature
Keywords
License
Yellow

Abstract

In this paper the decomposition formula of Walsh spectrum of boolean functions is used to construct a class of nonlinear resilient functions.

Report this publication

Statistics

Seen <100 times